# SDR AALA20060964

- Difficulty date: October 31, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  - EMERGENCY LIGHTS AT SEATS 20ABC TO 23ABC INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT SEATS 20ABC TO 23ABC.  SYSTEM GROUND CHECKED NORMAL OPERATION.
